# SDR UALA2012101505842

- Difficulty date: October 14, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 83,544 hours, 13,362 cycles
- Engine: Pwa PW4060
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ELECTRICAL ODOR IN COCKPIT, FLIGHT DIVERTED.  LEFT SIDE OF FLT DECK IN FLT AND NO ODOR PRESENT ON GROUND, WITH NO DEFECTS FOUND AFTER EXTENSIVE INSPECTION.  ACCOMPLISHED TEST FLT WITH EG CREW TO DIAGNOSE SOURCE OR CONFIRM NO ODOR PRESENT.  OPERATE ACFT FOR 1 HR WITH ALL REQUIRED SYSTEMS OPERATING.
